# SDR AALA20110430MIA03

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 45,991 hours, 5,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY CENTER LEFT EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR FIRST CLASS GALLEY CENTER LEFT EMERGENCY LIGHT.  OPS CHECK NORMAL.
